Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 113, NWS Norman, OK

June 12, 2015Blaine County, Canadian County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 12, 2015, 11:03 PM CDT for Blaine County, Canadian County, Oklahoma. It took effect at Jun 13, 2015, 3:00 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 11:03 PM CDT (04:03 UTC)
In effect from
Jun 13, 2015, 3:00 AM CDT
Expired
Jun 14, 2015, 3:34 AM CDT
In force
25 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Blaine County, OK, Canadian County, OK

The radar

The Vance AFB radar (KVNX), 97 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River near Watonga (WATO2). The gauge peaked at 14.19 ft at Jun 13, 2015, 12:00 AM CDT.

actionminormoderatemajor101506/1306/1406/15
Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07239300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WGUS44 KOUN 130404
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT FRI JUN 12 2015

OKC011-017-131603-
/O.NEW.KOUN.FL.W.0113.150613T0800Z-150614T0834Z/
/WATO2.1.ER.150613T0800Z.150613T1800Z.150614T0234Z.NO/
1103 PM CDT FRI JUN 12 2015

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The North Canadian River near Watonga. 
  
* from late tonight to late Saturday night...or until the warning is
  cancelled. 
  
* At 10:30 PM Friday the stage was 12.9 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 15.0 feet. 
  
* Forecast...The North Canadian River will rise above flood stage 
  early Saturday morning and crest near 16.3 feet early Saturday 
  afternoon. The North Canadian River will fall below flood stage 
  late Saturday evening. 
  
* Impact...At 16.0 feet...Flooding of croplands...pastures...and 
  rural roads occurs. The floodwaters extend from near Watonga in 
  Blaine County...downstream to near Calumet in western Canadian 
  County.
  
 
&&
 
LAT...LON 3607 9863 3612 9853 3590 9842 3572 9822
      3564 9830 3588 9854

$$
1 follow-up statement
953 
WGUS84 KOUN 131207
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
707 AM CDT SAT JUN 13 2015

OKC011-017-131237-
/O.CAN.KOUN.FL.W.0113.000000T0000Z-150614T0834Z/
/WATO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
707 AM CDT SAT JUN 13 2015

The Flood Warning is cancelled for
  The North Canadian River near Watonga. 
  
* At 6 AM Saturday the stage was 13.3 feet.
  
* Flood stage is 15.0 feet.
  
* Forecast: The North Canadian River has fallen below flood stage and 
  is forecast to continue to fall. This will be the last statement 
  for this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:45 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 12, 6:45 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI JUN 12 2015

.DISCUSSION...
SLOW MOVING STORMS WILL CONTINUE TONIGHT. HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERNS. A FEW STORMS MAY BE SEVERE.

LATEST RADARS INDICATED ISOLATED TO NUMEROUS THUNDERSTORMS
NORTHWEST OF AN ALTUS TO GUTHRIE LINE. SOME OF THESE MAY BE
SEVERE WITH MARGINAL HAIL UP TO HALF DOLLARS AND DAMAGING WINDS UP
TO 60 MPH. THE LACK OF STRONG 0-6 KM SHEAR SEEMS TO BE THE
LIMITING FACTOR FOR MORE SEVERE STORMS. STORM STRENGTH IS EXPECTED
TO DECREASE AFTER 10 PM WITH THE LOSS OF DAYTIME HEATING. TORNADO
POTENTIAL REMAINS VERY LOW DUE TO WEAK LOW LEVEL SHEAR.

THESE STORMS WILL CONTINUE TO PUSH EAST THROUGH THE NIGHT AIDED BY
AN INCREASING LOW LEVEL JET AND MID/UPPER LEVEL DISTURBANCE. WITH
THE AIR BEING MOIST...HEAVY RAINFALL RATES OVER 2 INCHES PER HOUR
WILL BE POSSIBLE. FOR NOW...WILL NOT ALTER THE FLASH FLOOD WATCH.
WOULD NOT BE SURPRISED IF TRAINING STORMS BROUGHT 2 TO 4 INCHES OF
RAINFALL TONIGHT TO SOME LOCATIONS. THINK THE OKLAHOMA CITY METRO
AREA WILL BE AFFECTED MAINLY IN THE 10 PM TO 3 AM WITH HEAVY
RAINFALL AS THE MAIN HAZARD.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

&&

.AVIATION...
CONFIDENCE REMAINS LOW OVER THE NEXT 24 HOURS.

ISO-NUM TSRA WILL CONTINUE TO AFFECT MANY SITES THROUGH AT LEAST
08Z. THEY MAY CONTINUE BEYOND 08Z...BUT DID NOT MENTION AS CHANCES
OF OCCURRENCE DECREASE. BRIEF VARIABLE GUSTY WINDS AND MVFR OR
LOWER CONDITIONS MAY OCCUR WITH ANY TSRA.

OVERALL...THINK MOST LOCATIONS WILL STAY VFR. WIDESPREAD MVFR OR
LOWER CONDITIONS MAY OCCUR 06-18Z WITH THE HIGHEST CHANCES OF
OCCURRENCE NEAR KWWR AND KGAG.

MBS

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT FRI JUN 12 2015/

DISCUSSION...
AT 230 PM...A STALLED FRONT EXTENDED APPROXIMATELY FROM STILLWATER
TO THE ANTELOPE HILLS AREA NORTH OF CHEYENNE. AN OUTFLOW BOUNDARY
EXTENDED SLIGHTLY SOUTH OF THE FRONT IN WESTERN OKLAHOMA...AND AN
OLD OUTFLOW BOUNDARY HAD JUST ABOUT WASHED OUT COMPLETELY OVER
SOUTHEAST OKLAHOMA. MEANWHILE...AN UPPER-LEVEL WAVE WAS MOVING
NORTHEAST ACROSS THE SOUTHEAST PART OF COLORADO.

THE COMBINATION OF THESE FEATURES POINTS TO CONTINUED STORM
DEVELOPMENT ALONG AND NORTH OF THE FRONT THIS AFTERNOON. SHORT-
TERM MODELS ARE IN AMAZINGLY GOOD AGREEMENT THAT STORMS WILL ALSO
FORM OVER THE TEXAS PANHANDLE AND MOVE EAST THIS EVENING. THIS
DOES SEEM REASONABLE...AND WE EXPECT SOME OF THESE STORMS TO BE
SEVERE...WITH HEAVY RAINFALL...AT LEAST THROUGH MIDNIGHT.

AFTER THIS EVENING...IT IS MORE DIFFICULT TO TELL WHERE AND WHEN
RAIN WILL OCCUR...AS IT WILL BE LARGELY DRIVEN BY SMALL-SCALE
PROCESSES THAT ARE EXTREMELY DIFFICULT TO PREDICT.
NEVERTHELESS...THE LARGER-SCALE FEATURES WILL CONTINUE TO SUPPORT
OCCASIONAL RAIN THROUGH THE ENTIRE FORECAST PERIOD...WHICH ENDS
NEXT FRIDAY. WITH LOTS OF MOISTURE IN PLACE...HEAVY RAINFALL WILL
BE A DEFINITE POSSIBILITY.

WE HAVE RETAINED THE EXISTING FLASH FLOOD WATCH...AND HAVE
ELECTED TO ADD ANOTHER ROW OF COUNTIES TO THE EAST BECAUSE OF THE
CURRENT EXPECTATIONS OF RAINFALL THROUGH SUNDAY. THE WATCH MAY
WELL NEED TO BE EXTENDED IN TIME...AND POSSIBLY AREA...IN LATER
UPDATES. IT IS IMPORTANT TO NOTE THAT MOST AREA RESERVOIRS ARE
FULL...OR NEARLY SO...WHICH GREATLY LIMITS THE AMOUNT OF FLOOD
CONTROL THAT WILL BE AVAILABLE THIS TIME. SO...IF WE HAVE RAINFALL
EVEN CLOSE TO WHAT WAS TYPICAL IN MAY...THERE WILL BE FLOODING
PROBLEMS ON AREA RIVERS.

THROUGH ALL THIS...TEMPERATURES WILL BE CHANGE VERY LITTLE ON A
DAY-TO-DAY BASIS...ALTHOUGH THUNDERSTORMS WILL HAVE SOME RATHER
SIGNIFICANT SHORT-TERM EFFECTS.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OKZ004>018-
     021>023-033>038.

TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR TXZ083>085.

&&

99/17/17
Hazardous weather outlook, Jun 12, 8:30 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT FRI JUN 12 2015

OKZ004>048-050>052-TXZ083>090-140130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
830 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
STRONG THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS
EVENING ACROSS THE REGION. THE HEAVIEST RAINFALL IS EXPECTED
ACROSS CENTRAL AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. SOME SMALL HAIL
MAY ACCOMPANY THE STRONGER STORMS...BUT WIDESPREAD SEVERE WEATHER
IS NO LONGER EXPECTED.

THUNDERSTORMS SHOULD GRADUALLY WEAKEN OVERNIGHT...BUT MODERATE TO
HEAVY RAINFALL MAY PERSIST INTO THE MORNING HOURS SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO LATE NEXT WEEK.
THE MOST WIDESPREAD THUNDERSTORM ACTIVITY IS LIKELY SATURDAY
THROUGH TUESDAY...WITH LESSER CHANCES MID TO LATE NEXT WEEK. WITH
ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE
STORM WILL BE POSSIBLE MOST ANY DAY THROUGH LATE NEXT WEEK.

.HEAVY RAINFALL...
DEEP MOISTURE WILL PROMOTE HEAVY RAINFALL WITH THUNDERSTORMS...
ESPECIALLY SATURDAY THROUGH TUESDAY. PORTIONS OF NORTHERN AND
WESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS...WILL HAVE THE
GREATEST POTENTIAL OF RECEIVING HEAVY RAINFALL AND FLASH
FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS
THROUGH THE WEEKEND AND MAY NEED TO BE EXTENDED INTO NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/BARNES

In the hours before

Special weather statement, Jun 12, 6:17 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT FRI JUN 12 2015

OKZ033-034-130015-
HARMON OK-GREER OK-
617 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON AND WESTERN GREER
COUNTIES UNTIL 715 PM CDT...

AT 616 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIS...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3486 10000 3504 9970 3475 9957 3472 9965
      3473 9967 3472 9967 3461 10000
TIME...MOT...LOC 2316Z 231DEG 15KT 3473 9993
Special weather statement, Jun 12, 7:37 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT FRI JUN 12 2015

OKZ012-018-130115-
KINGFISHER OK-GARFIELD OK-
737 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINGFISHER AND
SOUTHWESTERN GARFIELD COUNTIES UNTIL 815 PM CDT...

AT 735 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF HENNESSEY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3581 9802 3610 9809 3644 9793 3632 9767
      3582 9768
TIME...MOT...LOC 0035Z 227DEG 24KT 3605 9793
Special weather statement, Jun 12, 8:37 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT FRI JUN 12 2015

OKZ012-013-019-020-130200-
NOBLE OK-LOGAN OK-PAYNE OK-GARFIELD OK-
837 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTHWESTERN
LOGAN...WEST CENTRAL PAYNE AND SOUTHEASTERN GARFIELD COUNTIES UNTIL
900 PM CDT...

AT 832 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM GUTHRIE TO
LOVELL AND MARSHALL. THE STORMS WERE MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
SOME FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3593 9765 3627 9767 3636 9733 3601 9726
TIME...MOT...LOC 0132Z 232DEG 14KT 3611 9755
Special weather statement, Jun 12, 8:41 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT FRI JUN 12 2015

OKZ033-036-TXZ083-084-130215-
HARMON OK-JACKSON OK-HARDEMAN TX-FOARD TX-
841 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARMON...
SOUTHWESTERN JACKSON...WESTERN HARDEMAN AND NORTHWESTERN FOARD
COUNTIES UNTIL 915 PM CDT...

AT 838 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KIRKLAND...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3423 10005 3424 10001 3423 10000 3471 10000
      3469 9976 3406 9969 3414 10005
TIME...MOT...LOC 0138Z 240DEG 24KT 3439 10001
Special weather statement, Jun 12, 9:30 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT FRI JUN 12 2015

OKZ036-037-TXZ083-085-130300-
TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
930 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TILLMAN...
SOUTHEASTERN JACKSON...NORTHWESTERN WILBARGER AND EAST CENTRAL
HARDEMAN COUNTIES UNTIL 1000 PM CDT...

AT 925 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM ELDORADO TO 4
MILES WEST OF CHILLICOTHE.  THE STORMS WERE MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3409 9949 3459 9950 3472 9921 3411 9909
TIME...MOT...LOC 0225Z 256DEG 33KT 3438 9954
Special weather statement, Jun 12, 10:28 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT FRI JUN 12 2015

OKZ037-038-044-TXZ086-130400-
COMANCHE OK-COTTON OK-TILLMAN OK-WICHITA TX-
1028 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE...
NORTHWESTERN COTTON...EASTERN TILLMAN AND NORTHEASTERN WICHITA
COUNTIES UNTIL 1100 PM CDT...

AT 1023 PM CDT..STRONG THUNDERSTORMS WERE LOCATED BETWEEN
LOVELAND AND CHATTANOOGA... MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3413 9859 3419 9888 3459 9883 3455 9845
TIME...MOT...LOC 0323Z 186DEG 18KT 3430 9874

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:37 PM CDTSpecial Weather StatementOUNKingfisher38 min
Jun 12, 7:55 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more4 hr
Jun 12, 8:37 PM CDTSpecial Weather StatementOUNLogan23 min
Jun 12, 8:59 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson46 min
Jun 12, 9:14 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Kingfisher4 hr
Jun 12, 9:30 PM CDTSpecial Weather StatementOUNJackson30 min
Jun 12, 9:49 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 5 more4 hr
Jun 12, 10:25 PM CDTAreal Flood AdvisoryOUNKay, Noble3 hr
Jun 12, 10:28 PM CDTSpecial Weather StatementOUNTillman32 min
Jun 12, 10:31 PM CDTFlash Flood WarningOUNCaddo, Canadian, Grady, Kiowa, Washita4 hr
Jun 12, 11:08 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Tillman4 hr
Jun 12, 11:12 PM CDTSpecial Weather StatementOUNComanche33 min
Jun 13, 12:09 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more4 hr
Jun 13, 12:42 AM CDTAreal Flood AdvisoryOUNCaddo, Cleveland, Comanche, Cotton, Garvin, Grady and 4 more3 hr
Jun 13, 12:54 AM CDTSpecial Weather StatementOUNGarvin, Jefferson, Stephens51 min
Jun 13, 12:56 AM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie4 hr
Jun 13, 1:56 AM CDTSpecial Weather StatementOUNGarvin49 min
Jun 13, 2:04 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Jun 13, 2:16 AM CDTRiver Flood WarningOUNGreer, Jackson45 hr
Jun 13, 2:48 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens57 min
Jun 13, 2:50 AM CDTSpecial Weather StatementOUNPontotoc, Seminole40 min
Jun 13, 3:26 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, Jefferson, McClain, Murray and 4 more3 hr
Jun 13, 3:54 AM CDTAreal Flood AdvisoryOUNCarter, Cotton, Jefferson, Johnston, Love, Marshall and 2 more3 hr
Jun 13, 5:10 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc, Seminole3 hr
Jun 13, 7:08 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer30 hr
Jun 13, 7:52 AM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Jun 13, 11:01 AM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa, Tillman3 hr
Jun 13, 2:57 PM CDTSpecial Weather StatementOUNStephens33 min

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.